# SDR UALA2013032601905

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,337 hours, 23,096 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: Aux
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS R AUX PIPOT EICAS ON TAXI OUT AFTER ENG START.   REPLACED R AUX PITOT TUBE L.  LEAKED AND OP CHECKED REF AMM.  CHECKED OKAY.
